Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS: Vol. 117, No. 1, pp. 121137, April 2003 ( 2003) Geometric Properties and Coincidence
 

Summary: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS: Vol. 117, No. 1, pp. 121137, April 2003 ( 2003)
Geometric Properties and Coincidence
Theorems with Applications to Generalized
Vector Equilibrium Problems1
L. J. LIN
2
, Q. H. ANSARI
3
, AND J. Y. WU
4
Communicated by S. Schaible
Abstract. The present paper is divided into two parts. In the first part,
we derive a Fan-KKM type theorem and establish some Fan type geo-
metric properties of convex spaces. By applying our results, we also
obtain some coincidence theorems and fixed-point theorems in the set-
ting of convex spaces. The second part deals with the applications of our
coincidence theorem to establish some existence results for a solution to
the generalized vector equilibrium problems.
Key Words. Fan-KKM type theorem, coincidence theorems, fixed-
point theorems, generalized vector equilibrium problems, maximal

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics